Goal-oriented adaptivity in pointwise state constrained optimal control of partial differential equations

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Michael Hintermüller, Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57962
ISSN:0363-0129OPAC
ISSN:1095-7138OPAC
Parent Title (English):SIAM Journal on Control and Optimization
Publisher:Society for Industrial and Applied Mathematics (SIAM)
Place of publication:Philadelphia, Pa.
Type:Article
Language:English
Year of first Publication:2010
Release Date:2019/08/02
Tag:Control and Optimization; Applied Mathematics
Volume:48
Issue:8
First Page:5468
Last Page:5487
DOI:https://doi.org/10.1137/090761823
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik